# SDR CNMA200300007

- Difficulty date: December 2, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 103,866 hours, 19,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3119
- Part serial: 9714
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS FAIL TO TEST. BATTERY PACK FAILED.
